# SDR FDEA2019110752873

- Difficulty date: November 5, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 89,697 hours, 38,305 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 892001
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON SLAT RETRACT AFTER T/O CHECK LIST, SLAT DISAGREE ILLUMINATED, CYCLED SLAT EXTEND & BACK TO UP WITH NO FAULT.  REMOVED AND REPLACED L2B SLAT POSITION SENSOR.  OPS CHECKED SATISFACTORY.  OK FOR SERVICE.
